# SDR QMLA2011122811122

- Difficulty date: December 28, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N62UP
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0475
- Aircraft time: 2,947 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT AND MEDICAL CREW REPORTED HEARING A LOUD "BANG" WHEN TAKING OFF FROM HOSPITAL.  THIS IS A RE-OCCURING ISSUE WITH THIS ACFT.  THE PILOT IMMEDIATELY RETURNED TO BASE, WROTE UP THE DISCREPANCY AND CONTACTED MX.
